# SDR YENA2020052170353

- Difficulty date: May 17, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 006
- Aircraft time: 39,399 hours, 25,543 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK LE RIB 17 RH WING; REF AEROMAN NR 150421 WO 2020 162/1 R &R LE RIB 17 RH WING IAW E190 SRM 51-40-08 & DRAWING 191-03201-433
